# SDR ZZDA2009198

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 96649
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY E-PATH LIGHTS NOT WORKING AT SEAT ROW 1DF, 2DF, 3DF AND 10DEF.  FOUND IMPROPER E-PATH LAMPS INSTALLED AT SEAT 3DF.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSEMBLY B5-118 IAW 33-51-03.  RELAMPED E-PATH LIGHTS AT SEAT ROW 3DEF.  OPS CHECK GOOD PER AMM 33-51-00.
